Infinitely Many Periodic Solutions for Nonautonomous Sublinear Second-Order Hamiltonian Systems
Peng Zhang and
Chun-Lei Tang
Abstract and Applied Analysis, 2010, vol. 2010, 1-10
Abstract:
Two sequences of distinct periodic solutions for second-order Hamiltonian systems with sublinear nonlinearity are obtained by using the minimax methods. One sequence of solutions is local minimum points of functional, and the other is minimax type critical points of functional. We do not assume any symmetry condition on nonlinearity.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/620438.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/620438.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:620438
DOI: 10.1155/2010/620438
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().